# SDR ASAA2020033032569

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 23,708 hours, 7,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 807. NO FAULTS NOTED.
